# SDR CA030630002

- Difficulty date: June 30, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 643 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2437 · DC Indicating System
- Part: Display
- Part number: 9755084910
- Condition: Intermittent
- Location: Gen 1 Amp/Volt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) GEN 1 AMP/VOLT DISPLAY WENT BLANK. ALL OTHER GEN 1 INDICATIONS NORMAL.  ASSY REPLACED WITH SERVICEABLE UNIT.
